Alert archive / Illinois / Frost Advisories in 2007

Frost Advisory 2, NWS Lincoln, IL

October 27, 200716 counties in Illinois

NWS Lincoln, IL issued this frost advisory at Oct 27, 2007, 3:22 PM CDT for 16 counties in Illinois. It took effect at Oct 28, 2007, 2:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2007, 3:22 PM CDT (20:22 UTC)
In effect from
Oct 28, 2007, 2:00 AM CDT
Expired
Oct 28, 2007, 8:00 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL

Counties Cass County, IL, Champaign County, IL, Christian County, IL, DeWitt County, IL, Logan County, IL, Macon County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Piatt County, IL, Sangamon County, IL, Scott County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 9 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KILX 272022
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT SAT OCT 27 2007

...FREEZE AND FROST CONDITIONS EXPECTED TONIGHT...

.HIGH PRESSURE WILL BUILD IN FROM THE WEST TONIGHT AND BRING SOME
OF THE COLDEST AIR OF THE SEASON INTO THE REGION. A COMBINATION OF
CLEAR SKIES AND LIGHT WINDS SHOULD ALLOW TEMPERATURES TO FALL NEAR
TO BELOW FREEZING ALONG AND WEST OF THE ILLINOIS RIVER. FARTHER
SOUTHEAST...FROST IS LIKELY WHERE TEMPERATURES WILL FALL INTO THE
MIDDLE 30S.

ILZ027>030-036-040-280200-
/O.NEW.KILX.FZ.W.0009.071028T0700Z-071028T1300Z/
KNOX-STARK-PEORIA-MARSHALL-FULTON-SCHUYLER-
INCLUDING THE CITIES OF...GALESBURG...PEORIA
322 PM CDT SAT OCT 27 2007

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY. 

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING LATE TONIGHT INTO
EARLY SUNDAY MORNING. LOWS SHOULD FALL INTO A 30 TO 32 DEGREE
RANGE WEST OF THE ILLINOIS RIVER...PUTTING AND END TO THE GROWING SEASON.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL ANY SENSITIVE
VEGETATION THAT IS NOT COVERED OR BROUGHT INDOORS.

$$

ILZ031-037-038-041>053-280200-
/O.NEW.KILX.FR.Y.0002.071028T0700Z-071028T1300Z/
WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-
VERMILION-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA...
LINCOLN...CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR
322 PM CDT SAT OCT 27 2007

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY. 

LOW TEMPERATURES WILL FALL INTO THE MIDDLE 30S TONIGHT...ALLOWING
AREAS OF FROST TO FORM.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
2 follow-up statements
000 
WWUS73 KILX 280158
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
858 PM CDT SAT OCT 27 2007

ILZ027>030-036-040-280900-
/O.CON.KILX.FZ.W.0009.071028T0700Z-071028T1300Z/
KNOX-STARK-PEORIA-MARSHALL-FULTON-SCHUYLER-
INCLUDING THE CITIES OF...GALESBURG...PEORIA
858 PM CDT SAT OCT 27 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY. 

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING EARLY SUNDAY
MORNING. LOWS SHOULD RANGE FROM 30 TO 32 DEGREES WEST OF THE
ILLINOIS RIVER...PUTTING AND END TO THE GROWING SEASON.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL ANY SENSITIVE
VEGETATION THAT IS NOT COVERED OR BROUGHT INDOORS.

$$

ILZ031-037-038-041>053-280900-
/O.CON.KILX.FR.Y.0002.071028T0700Z-071028T1300Z/
WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-
VERMILION-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA...
LINCOLN...CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR
858 PM CDT SAT OCT 27 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY. 

TEMPERATURES WILL FALL INTO THE MIDDLE 30S EARLY SUNDAY
MORNING...ALLOWING AREAS OF FROST TO FORM.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS73 KILX 280840
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
340 AM CDT SUN OCT 28 2007

ILZ027>030-036-040-281300-
/O.CON.KILX.FZ.W.0009.000000T0000Z-071028T1300Z/
KNOX-STARK-PEORIA-MARSHALL-FULTON-SCHUYLER-
INCLUDING THE CITIES OF...GALESBURG...PEORIA
340 AM CDT SUN OCT 28 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING EARLY THIS
MORNING. LOWS SHOULD RANGE FROM 30 TO 32 DEGREES WEST OF THE
ILLINOIS RIVER...PUTTING AND END TO THE GROWING SEASON.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL ANY SENSITIVE
VEGETATION THAT IS NOT COVERED OR BROUGHT INDOORS.

$$

ILZ031-037-038-041>053-281300-
/O.CON.KILX.FR.Y.0002.000000T0000Z-071028T1300Z/
WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-
VERMILION-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA...
LINCOLN...CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR
340 AM CDT SUN OCT 28 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

TEMPERATURES WILL FALL INTO THE MIDDLE 30S EARLY THIS MORNING...
ALLOWING AREAS OF FROST TO FORM.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Oct 27, 2:52 PM CDT, 30 minutes earlier.

Area forecast discussion, Oct 27, 2:52 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
252 PM CDT SAT OCT 27 2007

.DISCUSSION...
ISSUED 252 PM CDT SAT OCT 27 2007
MORNING UPPER AIR ANALYSIS AND LATEST W/V IMAGERY SHOWED UPPER LOW
WHICH AFFECTED REGION PAST 36 HOURS HAS OPENED AND LIFTED QUICKLY
NE INTO MAIN WESTERLIES. IN THE WAKE OF THIS SYSTEM...DRYING NW
FLOW HAS BROUGHT CLEARING SKIES FROM WEST TO EAST TODAY. 18Z SFC
ANALYSIS INDICATED LARGE 1037 MB HIGH PRESSURE BUILDING EASTWARD
FROM THE PLAINS AND DECENT PRESSURE GRADIENT BETWEEN 1005 MB LOW
IN SE CANADA...PRODUCING NW WINDS OF 10-15 KTS. THESE WINDS WERE
ADVECTING MUCH LOWER DEWPOINT AIR...MAINLY LOW/MID 20S...FROM
MN/IA. THIS IN-BUILDING RIDGE WITH FRESH DRY/COLD CANADIAN AIR
WILL BE THE MAIN FEATURE OF THE FORECAST WITH POTENTIAL FOR FROST
OVER PART OF THE CWA TONIGHT...AND MUCH OF THE REGION SUNDAY
NIGHT. IN THE LONG TERM...DRY AND PLEASANT FALL CONDITIONS ON TAP
WITH SOME TEMPERATURE FLUCTUATION.

SHORT TERM...TONIGHT AND SUNDAY
SURFACE RIDGE WILL SLIDE EAST OVERNIGHT...REACHING CENTRAL IOWA BY
12Z SUN.  THIS WILL BRING CLEAR SKIES...ALONG WITH WEAK COLD
ADVECTION AND LIGHT WINDS.  WITH RIDGE AXIS REMAINING JUST TO THE
WEST...EXPECT LIGHT NORTHERLY WINDS TO KEEP THE BL MIXED JUST A TAD
THROUGH MORNING...AND COLDEST TEMPS TO OUR NORTHWEST. HOWEVER...WITH ALL
OTHER FACTORS IN PLACE INCLUDING LOW DEWPOINT FEED...FEEL THAT
LOWS NEAR TO SLIGHTLY BELOW FREEZING ARE LIKELY ALONG AND WEST OF
THE IL RIVER...WITH LOW 30S EASTWARD TO THE I-55 CORRIDOR.
WIDESPREAD FROST LIKELY IN THESE AREAS. EAST OF I-55 TO NORTH OF
I-70 PATCHY FROST WITH LOWS IN MID 30S. WILL ISSUE FREEZE WARNING
OVERNIGHT 2 AM TO 8 AM ALONG AND WEST OF THE IL RIVER...AND FROST
ADVISORY FARTHER EAST TO CHRISTIAN TO VERMILION CO LINE. FOR
SUNDAY...FULL SUNSHINE AND LIGHT WINDS WITH RIDGE AXIS OVERHEAD.
LIMITED MIXING TO KEEP HIGHS ON COOL SIDE OF GUIDANCE AND SLIGHTLY
BELOW NORMAL MAINLY UPPER 50S. ANOTHER CHILLY NIGHT IN STORE
SUNDAY NIGHT WITH WIDESPREAD FROST POSSIBLE OVER MUCH OF CENTRAL
AND SOUTHEAST IL. COOLEST READINGS BY EARLY MONDAY MORNING LIKELY
IN THE EASTERN CWA CLOSEST TO DEPARTING RIDGE AXIS.

LONG TERM...MONDAY THROUGH SATURDAY
DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES SHOULD DOMINATE THE
FIRST HALF OF THE WEEK...WITH NEAR NORMAL TEMPS AFTER DRY COLD
FRONTAL PASSAGE WEDNESDAY.  NEARLY ZONAL FLOW ALOFT WITH JET WELL
NORTH ALONG CANADIAN BORDER KEEPING PRECIP WELL TO THE NORTH.

RETURN SOUTHERLY FLOW SHOULD DEVELOP BY MONDAY AFTERNOON AS SFC
RIDGE SLIDES EAST OF THE OH VALLEY.  WITH RIDGING EXTENDING ACROSS
THE SE US...GULF OF MEXICO SHUT DOWN LEADING TO PLENTY OF DRY AIR
ALLOWING TEMPS TO WARM NICELY BY DAY AND COOL QUICKLY OVERNIGHT.
PROGGED 850 MB TEMPS RISE INTO THE 10-14 C RANGE FOR MON THROUGH WED
AFTERNOON.  WITH SUFFICIENT MIXING THIS SHOULD SUPPORT ABOVE NORMAL
HIGHS...MID 60S TO LOWER 70S UNDER MOSTLY SUNNY SKIES.  TROUGH
PROGGED TO MOVE ACROSS THE UPPER MIDWEST AND GREAT LAKES ON WED AND
DRAG A COLD FRONT SOUTHEAST THROUGH THE REGION.  ECMWF ABOUT 12
HOURS SLOWER THAN GFS WITH FRONTAL PASSAGE WHICH IS CRITICAL FOR
MAXES.  WILL GO WITH A BLEND FOR NOW AS MAIN DYNAMICS FARTHER NORTH
WOULD LEAD TO SLOWER MOVEMENT ON SOUTH END OF FRONT.  IF SLOWER
FRONTAL PASSAGE WED COULD END UP BEING WARMEST DAY OF THE WEEK WITH HIGHS
INTO 70S ON STRONG SW WINDS. ANOTHER SEASONABLY STRONG HIGH BUILDS IN
FOR THE END OF THE WEEK...BRINGING DRY BUT COOLER/NEAR NORMAL
TEMPS. SOME SIGNS OF A MORE SIGNIFICANT STORM SYSTEM DEVELOPING
FOR LATER IN THE WEEKEND WITH BETTER JET ENERGY DIGGING FARTHER
SOUTH AND MOISTURE RETURN.

SCHAFFER

&&

.AVIATION...
ISSUED 1237 PM CDT SAT OCT 27 2007

LOW CLOUDS TO CLEAR CENTRAL IL TAF SITES THROUGH 22Z FROM WEST TO
EAST. LOW CLOUDS HAVE ALREADY SCATTERED OUT AT SPI AND ABOUT TO AT
PIA. LOW CLOUDS WITH CEILINGS FROM 1500 TO 2500 FT SHOULD
SCATTERED OUT AND ELEVATE BASES TO ABOVE 3000 FT AT BMI AND DEC IN
NEXT 1 TO 2 HOURS AND AT CMI BY 22Z. CLEARING OCCURRING QUICKER
THAN WHAT MODELS WERE SHOWING PER THEIR LOW LEVEL RH FIELDS AND
CURULE WHICH KEPT EASTERN IL MOSTLY CLOUDY THIS AFTERNOON. THIS DUE
TO LOW PRESSURE PULLING NE AWAY FROM IL QUICKER. 17Z SURFACE MAP
SHOWS 1006 MB LOW PRESSURE IN SW QUEBEC WITH ITS COLD FRONT
EXTENDING SW ACROSS CENTRAL INDIANA INTO FAR NW KY. 1037 MB HIGH
PRESSURE WAS OVER THE WESTERN DAKOTAS AND WESTERN NE/KS. BREEZY NW
WINDS OVER CENTRAL IL OF 10 TO 15 KTS WITH GUSTS UP TO 20 KTS THIS
AFTERNOON TO DIMINISH TO 4 TO 6 KTS AT SUNSET WITH CLEAR SKIES
TONIGHT. NORTH WINDS AROUND 6 KTS AND CLEAR SKIES SUNDAY MORNING AS
HIGH PRESSURE BUILDS EAST INTO IL BY EARLY SUNDAY AFTERNOON.

HUETTL
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING WEST OF THE ILLINOIS RIVER FROM 2 AM TO 8 AM
FROST ADVISORY EAST OF THE ILLINOIS RIVER...TO A CHRISTIAN TO
VERMILION COUNTY LINE FROM 2 AM TO 8 AM.

&&
Hazardous weather outlook, Oct 27, 2:54 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
254 PM CDT SAT OCT 27 2007

ILZ027>030-036-040-281100-
FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK-
254 PM CDT SAT OCT 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDESPREAD FROST WILL OCCUR AFTER 2 AM TONIGHT NORTHWEST OF
THE ILLINOIS RIVER...AS WINDS DIMINISH LIGHT WITH CLEAR SKIES.
FREEZING TEMPERATURES WILL BE LIKELY BY DAWN SUNDAY MORNING.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AREAS OF FROST WILL AGAIN OCCUR AFTER MIDNIGHT SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ031-037-038-041>053-281100-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MASON-MCLEAN-MENARD-
MORGAN-PIATT-SANGAMON-SCOTT-TAZEWELL-VERMILION-WOODFORD-
254 PM CDT SAT OCT 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF FROST WILL OCCUR AFTER 3 AM TONIGHT...AS SKIES CLEAR AND
WINDS DIMINISH LIGHT AFTER SUNSET. THE FROST WILL BE MOST WIDESPREAD
IN THE ILLINOIS RIVER VALLEY...WHERE LOW TEMPERATURES WILL DIP
INTO THE LOWER 30S.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AREAS OF FROST WILL AGAIN OCCUR AFTER MIDNIGHT SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ054>057-061>063-281100-
CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-SHELBY-
254 PM CDT SAT OCT 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PATCHY FROST WILL DEVELOP AFTER 4 AM TONIGHT AS SKIES CLEAR AND
WINDS DIMINISH LIGHT AFTER SUNSET. TEMPERATURES WILL DROP INTO THE
MID 30S BY DAYBREAK SUNDAY MORNING.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AREAS OF FROST WILL AGAIN OCCUR AFTER MIDNIGHT SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ066>068-071>073-281100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
254 PM CDT SAT OCT 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AREAS OF FROST WILL OCCUR AFTER MIDNIGHT SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HUETTL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 3:22 PM CDTFreeze WarningILXFulton, Knox, Marshall, Peoria, Schuyler, Stark17 hr

Nearby

Frost Advisories in Illinois, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.